# SDR MASA20211008468

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 13,684 hours, 10,399 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: LE670395005
- Part serial: NA
- Condition: None
- Location: Outer Skin & Dou
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE-BAY DOOR OUTER SKIN AND DOUBLER WERE DISCOVERED WITH NICKS. PERFORMED PERMANENT REPAIR IAW SRM 52-35-01-001-001-A01, FIGURE 52-35-01-991-801, ITEMS 1, A, AND 2, EA 79-2021-235.
